# SDR SWAA2022061508134

- Difficulty date: May 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE CRACKED ON VAPOR BARRIER RBL8 WL167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5 AND UPDATED MEASUREMENT TABLE;[02] REMOVED DAMAGED SECTION OF RH BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[03] PERFORM DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA.;[04] INSTALLED EWIS PROTECTION @ RH BS663 UPPER ATTACH ANGLE RBL8-RBL20 ON FWD & AFT SIDE OF VAPOR BARRIER IAW AMM 20-60-07-913-801.;[05] VERIFIED CORRECTIVE ACTIONS 1-4.;[06] PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT(HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE WITHIN REPAIR AREA.;[07] HFEC INSPECTED DENTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 08/22   HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS1465 CAL DUE: 08/22  -MINIMITE ID: ATS1411 CAL DUE: 05/22;[08] RECEIVED REPAIR ANGLE RO #868407-SWA; AND SPLICE ANGLE RO #868408-SWA FROM OSS.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] LOCATED; DRILLED; TRIMMED; DEBURRED AND APPLIED CHEMICAL CONVERSION COATING TO REPAIR ANGLE AND REPAIR SPLICE AT BS663 RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;14] INSTALLED BS663 UPPER ATTACH ANGLE REPAIR PARTS @ BS663 RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.
